5

votes

Experiences with Ubiquinol?

Answered on August 19, 2014
Created January 11, 2012 at 11:16 AM

For those of you who take ubiquinol, what did it do for you? Have you seen a difference in energy levels and skin texture?

7841848bd0c27c64353c583fb7971242

(7275)

on August 19, 2012
at 03:57 PM

I'm also curious, for those who take the fully reduced form, ubiquinol (CoQH2), instead of oxidized form, ubiquinone (CoQ10), if they notice a difference, and if they have a mutation in their NQO1 gene (rs1800566).

77877f762c40637911396daa19b53094

(78467)

on January 11, 2012
at 03:15 PM

No, its not related.

96440612cf0fcf366bf5ad8f776fca84

(19463)

on January 11, 2012
at 03:06 PM

Check the label, mine contains sucralose and dizziness is one of it's symptoms. see: http://www.livestrong.com/article/160544-splenda-side-effects/

  • B0fe7b5a9a197cd293978150cbd9055f

    asked by

    (8938)
  • Views
    3.7K
  • Last Activity
    1432D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

3 Answers

6
77877f762c40637911396daa19b53094

(78467)

on January 11, 2012
at 11:49 AM

I don't feel any difference. I never tried very high doses for a longer time (like 1-2g), the most I took was single day 300mg and I take 30mg otherwise. Some people I know feel it a lot. Quality and type are essential.

Maybe my gingivitis cleared because of it.

I take it anyway, because studies are compelling and the fact that you don't feel anything means nothing. For instance first symptom of heart failure may be death, which definitely doesn't mean your heart was in awesome state a minute or a year or a decade before. As you may not feel negative state of your body system, you may not feel the positive state.

Alternative to try with higher potency is Idebenone or Ubiquinone. Try lipopheric, that should, in theory, make a big difference.

2
0e395acc856e3353f3f5892e6b09b0e7

(1227)

on January 11, 2012
at 02:45 PM

I sure hope some other folks will answer this. I was taking two 50 mg of Ubiquinol for two weeks because I take a low dose (10m) statin and it's supposed to guard against damages from statin use. Also I'm hoping it will improve my gums. I started to have some vertigo when getting up or lying down at the same time, so I stopped. Don't know if the two are related. Please chime in with your experiences. (I've stopped taking the Ubiquinol, the dizziness has abated.)

96440612cf0fcf366bf5ad8f776fca84

(19463)

on January 11, 2012
at 03:06 PM

Check the label, mine contains sucralose and dizziness is one of it's symptoms. see: http://www.livestrong.com/article/160544-splenda-side-effects/

77877f762c40637911396daa19b53094

(78467)

on January 11, 2012
at 03:15 PM

No, its not related.

1
96440612cf0fcf366bf5ad8f776fca84

(19463)

on January 11, 2012
at 03:05 PM

CoQ10 certainly is one of the things that we need more of as we age, but it's difficult to notice any actual change. Primary dietary sources of CoQ10 include oily fish (such as salmon and tuna), organ meats (such as liver). So just by doing Paleo vs SAD or Vegan, we have access to more CoQ10 - perhaps that's why we don't notice the effects?

The one I get from costco is Qunol Liquid CoQ10 which is useful for gums as it's not a pill. But it does contain sucralose, which can cause certain side effects such as dizziness.

If I can find another source of the stuff without it, I'll probably switch. I'd rather not have it taste sweet.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!